# SDR DXTA200601386

- Difficulty date: May 9, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600331
- Aircraft time: 9,613 hours, 7,685 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 65430087
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF GEAR UNSAFE LIGHT ILLUMINATED ALONG WITH HYD PRESS LIGHT.  GEAR RECYCLED AND MALFUNCTION CLEARED.  REMOVED AND REPLACED LT MAIN UPLOCK SWITCH, ADJUSTED AND SECURED AS REQUIRED IAW CE 560 MM 32-61-00.  NO DEFECTS NOTED AT THIS TIME.
